# SDR ABXA9900642

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Unsecured
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN IN FLIGHT DUE TO ILLUMINATION OF OIL PRESSURE LIGHT, OIL TEMPERATURE ERRATIC, THEN OFF SCALE HIGH AND NR 2 GENERATOR FAIL LIGHT ILLUMINATION.  AFTER ENGINE SECURED, OIL PRESSURE REMAINED AT 20 PSI.  FOUND CANNON PLUG AT NR 2 ENGINE PYLON (PL-819) UNSECURED AND CONTAMINATED WITH GREASE.  CLEANED AND RESECURED CANNON PLUG.  RAN ENGINE.  ALL INDICATIONS WERE NORMAL.
